Results 21 to 30 of about 1,638,072 (98)

Probability measure-valued polynomial diffusions [PDF]

open access: yesElectronic Journal of Probability, 2018
We introduce a class of probability measure-valued diffusions, coined polynomial, of which the well-known Fleming--Viot process is a particular example. The defining property of finite dimensional polynomial processes considered by Cuchiero et al. (2012)
Christa Cuchiero   +2 more
semanticscholar   +1 more source

The probability of intransitivity in dice and close elections [PDF]

open access: yesProbability theory and related fields, 2018
We study the phenomenon of intransitivity in models of dice and voting. First, we follow a recent thread of research for n-sided dice with pairwise ordering induced by the probability, relative to 1/2, that a throw from one die is higher than the other ...
Jan Hkazla   +3 more
semanticscholar   +1 more source

Correction Bounds on measures satisfying moment conditions [PDF]

open access: yesAnnals of Probability 2004, Vol. 14, No. 3, 1603-1603, 2004
The Annals of Applied Probability (2002) 12 1114 ...
arxiv   +1 more source

Locality of the critical probability for transitive graphs of exponential growth [PDF]

open access: yesAnnals of Probability, 2018
Around 2008, Schramm conjectured that the critical probabilities for Bernoulli bond percolation satisfy the following continuity property: If $(G_n)_{n\geq 1}$ is a sequence of transitive graphs converging locally to a transitive graph $G$ and $\limsup_ ...
Tom Hutchcroft
semanticscholar   +1 more source

Level Crossing Probabilities II: Polygonal Recurrence of Multidimensional Random Walks [PDF]

open access: yes, 2006
In part I (math.PR/0406392) we proved for an arbitrary one-dimensional random walk with independent increments that the probability of crossing a level at a given time n is of the maximal order square root of n. In higher dimensions we call a random walk
Siegmund-Schultze, Rainer   +1 more
core   +3 more sources

Estimates for invariant probability measures of degenerate SPDEs with singular and path-dependent drifts [PDF]

open access: yesProbability theory and related fields, 2017
In terms of a nice reference probability measure, integrability conditions on the path-dependent drift are presented for (infinite-dimensional) degenerate PDEs to have regular positive solutions.
Feng-Yu Wang
semanticscholar   +1 more source

Besov regularity of stochastic measures [PDF]

open access: yesStatistics and Probability Letters 77 (2007) 822--825, 2012
We prove that continuous paths of \sigma-additive in probability set function belong to Besov space.
arxiv   +1 more source

Persistence probability of a random polynomial arising from evolutionary game theory [PDF]

open access: yesJournal of Applied Probability, 2018
We obtain an asymptotic formula for the persistence probability in the positive real line of a random polynomial arising from evolutionary game theory.
Van Hao Can, M. H. Duong, Viet-Hung Pham
semanticscholar   +1 more source

Correction. Error estimates for binomial approximations of game options

open access: yes, 2007
Correction for Error estimates for binomial approximations of game options [math.PR/0607123]Comment: Published at http://dx.doi.org/10.1214/105051606000000808 in the Annals of Applied Probability (http://www.imstat.org/aap/) by the Institute of ...
Kifer, Yuri
core   +1 more source

The Odd Power Lindley Generator of Probability Distributions: Properties, Characterizations and Regression Modeling

open access: yesInternational Journal of Statistics and Probability, 2019
In this study, a new flexible family of distributions is proposed with its statistical properties as well as some useful characterizations. The maximum likelihood method is used to estimate the unknown model parameters by means of two simulation studies.
M. C. Korkmaz   +3 more
semanticscholar   +1 more source

Home - About - Disclaimer - Privacy